# SDR HNAA2023121900470

- Difficulty date: October 27, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E005564 BAGGAGE DOOR INTERNAL WEB IS CHAFED IN MULTIPLE AREAS.  FABRICATED AND INSTALLED REPLACEMENT DOUBLERS FOR RE-ACCOMPLISMENT OF PREVIOUS REPAIR 1 & 2 IAW EMB-145 SRM 52-30-01 RE ITEM #12, ALSO ALL BLENDED AREAS FOUND TO BE WITHIN LIMITS IAW EMB 145 SRM 52-30-01AD AND EO1-52-23-0428
